Alert archive / Ohio / Wind Advisories in 2013

Wind Advisory 7, NWS Charleston, WV

December 21, 20139 counties in Ohio; Pleasants County, Tyler County, Wood County, West Virginia; Boyd County, Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this wind advisory at Dec 21, 2013, 9:49 PM EST for 9 counties in Ohio; Pleasants County, Tyler County, Wood County, West Virginia; Boyd County, Carter County, Greenup County, Kentucky. It took effect at Dec 22, 2013, 12:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 9:49 PM EST (02:49 UTC)
In effect from
Dec 22, 2013, 12:00 AM EST
Expired
Dec 22, 2013, 3:41 AM EST
In force
4 hr
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Pleasants County, WV, Tyler County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS71 KRLX 220249
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
949 PM EST SAT DEC 21 2013


KYZ101>103-OHZ066-067-075-076-083>087-WVZ009>011-221100-
/O.NEW.KRLX.WI.Y.0007.131222T0500Z-131222T1100Z/
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-
MEIGS-GALLIA-LAWRENCE-WOOD-PLEASANTS-TYLER-
INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND...
GRAYSON...OLIVE HILL...ASHLAND...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...
HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE
949 PM EST SAT DEC 21 2013

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY.

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 50 MPH...ESPECIALLY
  ASSOCIATED WITH HEAVIER SHOWERS AND POSSIBLY A THUNDERSTORM.

* TIMING...MAINLY BETWEEN MIDNIGHT AND 6 AM SUNDAY MORNING.

* IMPACTS...STRONG WINDS COULD CAUSE TREE DAMAGE...POWER FLUCTUATIONS OR EVEN 
OUTAGES...AND PERHAPS BLOCKING OF ROADS FROM DEBRIS.  CONSTRUCTION 
SITES ARE VULNERABLE LOCATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
643 
WWUS71 KRLX 220841
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
341 AM EST SUN DEC 22 2013

KYZ101>103-OHZ066-067-075-076-083>087-WVZ009>011-220945-
/O.CAN.KRLX.WI.Y.0007.000000T0000Z-131222T1100Z/
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-
MEIGS-GALLIA-LAWRENCE-WOOD-PLEASANTS-TYLER-
INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND...
GRAYSON...OLIVE HILL...ASHLAND...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...
HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE
341 AM EST SUN DEC 22 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY.

BREEZY CONDITIONS ARE STILL EXPECTED EARLY THIS MORNING...BUT
WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THUS THE
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Dec 21, 6:48 PM EST, 3 hours 1 minute earlier.

Area forecast discussion, Dec 21, 6:48 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EST SAT DEC 21 2013

.SYNOPSIS...
COLD FRONT MOVES ACROSS AREA TOMORROW...PRECEDED BY RAIN
AND RUMBLES OF THUNDER. SHOWERS POSSIBLE MONDAY NIGHT INTO TUESDAY.
DRY CHRISTMAS DAY. ANOTHER COLD FRONT THURSDAY OR THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH SUNDAY/...
515 PM UPDATE. UPDATED NEW RECORD HIGH TEMPERATURES FOR THE DAY. A
PUBLIC INFORMATION STATEMENT WILL BE ISSUED FOR THAT. UPPED POPS
BETWEEN THE OHIO RIVER AND I79 CORRIDOR THRU EARLY THIS EVENING PER
RADAR AND HI RES MODEL TRENDS. THIS IS IN RESPONSE TO WEAK UPPER
DISTURBANCE LIFTING RAPIDLY NORTH AND EAST ACROSS EASTERN KENTUCKY.
WILL MONITOR FOR ADDITIONAL UPPER DISTURBANCES OVERNIGHT...BUT RIGHT
NOW WILL STICK TO ALONG AND WEST OF THE OHIO RIVER FOR THE MOST
RAINFALL.

SATURDAY DECEMBER 21ST NEW RECORD TEMPERATURES

LOCATION      NEW RECORD      OLD RECORD
CRW              75            74 (1990)
BKW              67            65 (1949)
EKN              74            69 (1990)
HTS              75            72 (1990)

PREVIOUS DISCUSSION...
AFTERNOON HIGH TEMPERATURES CLIMBED IN SEVERAL LOCATIONS AND BROKE
HIGH TEMPERATURE RECORDS AT BECKLEY...ELKINS...AND HUNTINGTON. IT
WAS CLOSE FOR CHARLESTON BUT DON/T EXPECT TO BREAK OR TIE THE HIGH
UNLESS IT IS IN THE NEXT HOUR.

THE COLD FRONT SHOULD MOVE THROUGH OVERNIGHT AND TOMORROW. THERE IS
SOME INSTABILITY /THUNDER POSSIBLE/ WITH THE FRONT AND NOTICED SPC
HAS THE AREA FROM WEST OF CLARKSBURG TO SPENCER TO WEST OF
CHARLESTON TO WEST OF LOGAN IN THE SLIGHT RISK AREA THROUGH 12Z
SUNDAY. NOT OVERLY EXCITED IN THE ORGANIZED SEVERE THREAT...BUT WITH
THE STRONG WINDS JUST OFF THE SURFACE THERE COULD BE SOME STRAIGHT
LINE WINDS.

WINDS WILL BE GUSTY FROM THE SOUTH AND WEST THROUGH THE DAY
TOMORROW. DID BUMP WINDS UP A BIT BASED ON THE NAM. NOT HIGH
ENOUGH FOR WIND ADVISORY CRITERIA.

TEMPERATURES TONIGHT AND TOMORROW WILL DEPENDENT UPON THE COLD
FRONT MOVEMENT. WENT A BIT BELOW GUIDANCE AS EXPECT CLOUD COVER TO
PLAY A FACTOR.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
INHERITING THE TAIL END OF THE POPS FROM THE COLD FRONT THAT HAS
EXITED TO THE EAST OF THE MOUNTAINS BY 00Z MONDAY. MODELS ARE
CONSISTENT IN DEVELOPING A WEAK SURFACE WAVE ALONG THE FRONT WHICH
WILL LIKELY SLING MOISTURE BACK OT THE WEST INTO OUR CWA. THIS
RESULTS IN AN INCREASE IN POPS TO LIKELIES ONCE AGAIN INTO MONDAY
WITH A STRONG MID LEVEL DEFORMATION SIGNATURE PROVIDING THE LIFT.

WILL GET A BRIEF EXIT OF THE SIGNIFICANT MOISTURE DEPTH LATE MONDAY
NIGHT...WITH A RETURN ON TUESDAY IN NORTHWEST FLOW AS THICKNESSES
AND LOW LEVEL TEMPERATURES PLUMMET IN THE ARCTIC AIRMASS ADVECTION.
THIS WILL LEAD TO OFF AND ON SHOW SHOWERS THROUGH THE DAY
TUESDAY...MORE PREVALENT FURTHER EAST IN THE HIGHER ELEVATIONS. HAVE
PLACED LIGHT ACCUMULATIONS IN THE MOUNTAINS AND THE ADJACENT
FOOTHILLS WITH THE MAXIMUM AMOUNTS AROUND AN INCH. WHILE THE
TEMPERATURES AT 850MB IN THE MID MINUS TEENS WILL BE SUPPORTIVE OF
THE CONVECTION...HUMIDITIES IN THE 850MB TO 1000MB LAYER ARE JUST
NOT AS ROBUST AS THEY COULD BE...HENCE THE LOW END ACCUMULATIONS.
SNOW SHOWERS SHOULD END BY 00Z WEDNESDAY.

WITH THE COLDER AIRMASS FILTERING IN...WILL NOT SEE MUCH IN THE WAY
OF TEMPERATURE RECOVERY MONDAY. AT THE SAME TIME...LINGERING CLOUD
COVER THROUGH MONDAY NIGHT WILL KEEP THE MINIMUM TEMPERATURES IN
CHECK...AND WILL KEEP LOWLANDS IN THE 20S FOR NOW. ANOTHER DAY OF
POOR TEMPERATURE RECOVERY FOLLOWS FOR TUESDAY ON CHRISTMAS EVE IN
THE SNOW SHOWERS...WITH 30F HARD TO COME BY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MODELS SHOW DRY WEATHER FOR CHRISTMAS DAY. WITH HIGH PRESSURE
BUILDING IN CHRISTMAS EVE...CHRISTMAS MORNING EXPECTED TO BE RATHER
COLD. MODELS THEN SHOWING A COLD FRONT MOVING THROUGH ON THURSDAY OR
THURSDAY NIGHT. SOME QUESTION AS TO WHETHER THIS FRONT WILL CONTAIN
PRECIPITATION. WILL GO WITH A BLEND OF THE GEFS MEAN AND ECMWF MEAN
INTO SATURDAY. THIS MAY PROVIDE FOR SOME UPSLOPE THURSDAY
NIGHT...BUT HIGH PRESSURE THEN BUILDING IN FRIDAY AND SATURDAY .

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
00Z SUNDAY THRU 00Z MONDAY...
EXPECT SCATTERED SHOWERS WITH A RUMBLE OF THUNDER POSSIBLE THRU 03Z
TONIGHT IN WARM AND UNSTABLE AIR WELL AHEAD OF A COLD FRONT...
ESPECIALLY IN THE WEST. COLD FRONT WILL ENTER OUR SOUTHEAST OHIO
ZONES AROUND 12Z AND EXIT MOUNTAINS AROUND 21Z. EXPECT A SOLID BAND
OF RAIN ALONG AND AHEAD OF THE FRONT LATER TONIGHT AND SUNDAY
MORNING...ENDING FROM WEST TO EAST SUNDAY AFTERNOON AS THE FRONT
PROGRESSES. THERE WILL BE GUSTY SHOWERS AT TIMES AS STRONG SOUTH
WINDS AHEAD OF THE FRONT RESIDE ABOVE THE SURFACE LATER TONIGHT AND
SUNDAY MORNING. HOWEVER...GOOD MIXING WILL LIKELY RESULT IN MORE
TURBULENCE AND GUSTY WINDS TO 30 TO 35 KTS ESPECIALLY IN
SHOWERS...RATHER THEN LLWS IN TERMINALS. WINDS AND RAIN WILL
DECREASE FROM WEST TO EAST DURING SUNDAY AS PRESSURE GRADIENT
RELAXES BEHIND THE FRONT...WITH WINDS TURNING MORE WESTERLY.

EXPECT GENERAL VFR CEILINGS IN SCATTERED SHOWERS THRU 06Z OUTSIDE
HEAVIEST SHOWERS. AFTER 06Z...EXPECT GENERAL MVFR CEILINGS IN
WIDESPREAD RAIN SPREADING FROM WEST TO EAST...THEN IMPROVING SUNDAY
AFTERNOON TO VFR CEILINGS BEHIND THE FRONT. RUMBLE OF THUNDER
POSSIBLE THRU THE ENTIRE EVENT...BUT INSTABILITY LIMITED AFTER 03Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING OF MVFR CONDITIONS MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 SUN
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EST 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 00Z MONDAY...
CONDITIONS SHOULD IMPROVE AFTER 18Z. THERE IS STILL THE
POSSIBILITY OF SNOW SHOWERS...ESPECIALLY ACROSS THE HIGHER
ELEVATIONS AND MOUNTAIN REGION MONDAY NIGHT AND INTO TUESDAY.

&&

.HYDROLOGY...
WILL LEAVE THE FLOOD WATCH AS IS FOR THE THREE OHIO COUNTIES OF
PERRY...MORGAN AND ATHENS. THE MAIN AREA OF HEAVY RAINFALL WILL BE
TO THE WEST BUT WITH RUNOFF...WATER WILL RUN HIGH ON AREA CREEKS AND
STREAMS AND ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. RISES
ON THE MUSKINGUM ARE EXPECTED AS WELL.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ066-067-075.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...FB/RPY/JMV/26
NEAR TERM...FB/JMV
SHORT TERM...26
LONG TERM...RPY
AVIATION...JMV
HYDROLOGY...FB
Hazardous weather outlook, Dec 21, 3:23 PM EST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
323 PM EST SAT DEC 21 2013

VAZ003-004-WVZ010-011-015-016-018>020-025>040-046-047-222030-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-CALHOUN-RITCHIE-
DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-222030-
PERRY-MORGAN-ATHENS-
323 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ076-083>087-222030-
GREENUP-CARTER-BOYD-LAWRENCE KY-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

A PROLONGED PERIOD OF RAIN THIS WEEKEND...SOME OF WHICH MAY BE
HEAVY AT TIMES...MAY LEAD TO LOCALIZED FLOODING ON SMALL STREAMS AND
CREEKS. STRONG RISES ON THE MUSKINGUM AND HOCKING RIVERS IN OHIO
AND ON THE OHIO RIVER ARE POSSIBLE. FLOOD WATCHES MAY BE
NECESSARY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WHILE RAIN WILL BE TAPERING OFF BY SUNDAY AFTERNOON...RUNOFF FROM
THE PREVIOUS RAIN WILL STILL BE WORKING ITS WAY THROUGH STREAMS
AND RIVERS...CAUSING THEM TO CONTINUE RUNNING HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ005>009-013-014-017-024-222030-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-WIRT-MINGO-
323 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE STRONG STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 12:50 AM ESTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton40 min
Dec 22, 1:22 AM ESTSevere Thunderstorm WarningRLXAthens, Gallia, Lawrence, Meigs, Morgan, Washington53 min
Dec 22, 1:47 AM ESTSevere Thunderstorm WarningRLXAthens, Meigs, Morgan, Washington58 min
Dec 22, 6:28 AM ESTAreal Flood WarningRLXWashington22 hr
Dec 22, 11:31 AM ESTSpecial Weather StatementRLXMeigs6 hr
Dec 22, 2:30 AM ESTSevere Thunderstorm WarningRLXBoone, Braxton, Calhoun, Clay, Doddridge, Fayette and 8 more60 min
Dec 22, 2:58 AM ESTSevere Thunderstorm WarningRLXBarbour, Braxton, Clay, Gilmer, Harrison, Lewis and 3 more62 min
Dec 22, 4:18 AM ESTSpecial Weather StatementRLXPocahontas, Raleigh, Wyoming42 min
Dec 22, 12:36 AM ESTSevere Thunderstorm WarningRLXCarter, Greenup24 min

Nearby

Wind Advisories in Ohio, 2013Wind Advisories in West Virginia, 2013Wind Advisories in Kentucky, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.